RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 6, Pages 1094–1095 (Mi de8798)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Invariant orthants of bilinear systems

Yu. L. Sachkov

Program Systems Institute of Russian Academy of Sciences

Full text: PDF file (262 kB)

English version:
Differential Equations, 1995, 31:6, 1027–1029

Bibliographic databases:
UDC: 517.987
Received: 16.01.1994

Citation: Yu. L. Sachkov, “Invariant orthants of bilinear systems”, Differ. Uravn., 31:6 (1995), 1094–1095; Differ. Equ., 31:6 (1995), 1027–1029

Citation in format AMSBIB
\Bibitem{Sac95}
\by Yu.~L.~Sachkov
\paper Invariant orthants of bilinear systems
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 6
\pages 1094--1095
\mathnet{http://mi.mathnet.ru/de8798}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1383941}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 6
\pages 1027--1029


Linking options:
  • http://mi.mathnet.ru/eng/de8798
  • http://mi.mathnet.ru/eng/de/v31/i6/p1094

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. I. Rodina, “Invariantnye i statisticheski slabo invariantnye mnozhestva upravlyaemykh sistem”, Izv. IMI UdGU, 2012, no. 2(40), 3–164  mathnet
  • Number of views:
    This page:87
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019